Hmmm, I must have phrased my question poorly.
Since xeljanz is an immunosuppressant, it reduces the activity of your immune system. You might have fewer antibodies all around, since your immune system is at working at a lower level.
The GAD65 test measures how many antibodies to GAD65 you have in a set volume of blood.
If you are on xeljanz, in theory you might have fewer of any kind of antibody in a set volume of blood.
Therefore does xeljanz (or any suppressant) cause a lower reading on the GAD65 test, which could artificially make your pancreas appear to be in a better state than it is.
I know that I have LADA, since my test was abnormal, and I’m prediabetic. The problem is that my endo is worried my “real” GAD65 number is actually higher, and it’s being masked by artificially lowering my antibodies with xeljanz.
Basically, he’s worried that he can’t wait as long to start insulin, since he normally starts it when your GAD65 hits 30.
Thanks so much for taking the time to answer me!